# SDR USAA050506

- Difficulty date: April 17, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2.25 INCH, 727E STRINGER 24L.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 229.  (M)
